# SDR HEER202001023483

- Difficulty date: December 23, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N794P
- Make and model: Skrsky S76C
- Aircraft serial: 760737
- Aircraft time: 9,070 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  FOUND WIRE ON MOTOR BURNT/CHAFED.  REPLACED A/C BLOWER ASSEMBLY.
